# SDR COOSDR010007

- Difficulty date: April 5, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, SKIN CORRODED BETWEEN BS 117B TO BS 1183 BETWEEN STR 25L AND STR 26L.
